RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 2, Pages 189–197 (Mi tmf597)  

Lax equations in 10-dimensional supersymmetric classical Yang–Mills theories

J.-L. Gervais

Ecole Normale Supérieure, Laboratoire de Physique Theorique

Abstract: Saveliev and the author recently showed that there exists an on-shell light-cone gauge where the nonlinear part of the field equations reduces to a (super) version of the Yang equations that can be solved using methods inspired by those previously developed for the self-dual Yang–Mills equations in four dimensions. Here, the analogy between these latter theories and the present ones is extended by writing a set of super linear partial differential equations that have consistency conditions derivable from the supersymmetric Yang–Mills equations in 10 dimensions and are analogues of the Belavin–Zakharov–Lax pair. In the simplest example of the two-pole ansatz, the same solution-generating techniques work as in the derivation of the multi-instanton solutions in the late 1970s. The present Lax representation, however, is only a consequence of (instead of being equivalent to) the field equations, in contrast to the Belavin–Zakharov–Lax pair.

DOI: https://doi.org/10.4213/tmf597

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:2, 569–575

Bibliographic databases:


Citation: J. Gervais, “Lax equations in 10-dimensional supersymmetric classical Yang–Mills theories”, TMF, 123:2 (2000), 189–197; Theoret. and Math. Phys., 123:2 (2000), 569–575

Citation in format AMSBIB
\Bibitem{Ger00}
\by J.~Gervais
\paper Lax equations in 10-dimensional supersymmetric classical Yang--Mills theories
\jour TMF
\yr 2000
\vol 123
\issue 2
\pages 189--197
\mathnet{http://mi.mathnet.ru/tmf597}
\crossref{https://doi.org/10.4213/tmf597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794155}
\zmath{https://zbmath.org/?q=an:1066.81608}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 2
\pages 569--575
\crossref{https://doi.org/10.1007/BF02551392}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165897000003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf597
  • https://doi.org/10.4213/tmf597
  • http://mi.mathnet.ru/eng/tmf/v123/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:214
    Full text:101
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020